# SDR 29GA2018052400001

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 38,078 hours, 42,469 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0119 MHH/FLL REPORT. LOUD BANG WITH LANDING GEAR EXT AND SOMEWHAT LONG TIME TO DOWN AND LOCKED. INSPECTED AND LUBED UPLOCK MECHANISM/LATCH & CYCLED LANDING GEAR 10 TIMES .  NO DEFECT NOTED IAW AMM 07-10-00 & AMM 32-30-00.  OPS CHECK GOOD .
